Jean Ladrière et les mathématiques

Research output: Contribution in Book/Catalog/Report/Conference proceedingChapter (peer-reviewed)

Original languageFrench
Title of host publicationLire Jean Ladrière
Subtitle of host publicationUne introduction à son oeuvre
EditorsJean Leclerc, Thierry Scaillet
Place of PublicationLouvain-la-Neuve
PublisherPresses universitaires de Louvain
Chapter20
Pages289-297
Number of pages9
ISBN (Print)978-2-87558-884-5
Publication statusPublished - 2019

Cite this

Lambert, D. (2019). Jean Ladrière et les mathématiques. In J. Leclerc, & T. Scaillet (Eds.), Lire Jean Ladrière: Une introduction à son oeuvre (pp. 289-297). Presses universitaires de Louvain.